# SDR FDEA201810162921

- Difficulty date: October 16, 2018
- Submitted: October 16, 2018
- Operation: Air carrier
- Aircraft: N653FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 736
- Aircraft time: 33,911 hours, 18,040 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CARGO COMPARTMENT Z-231, FLOOR PANEL 231PG HAS MISSING EDGE FILLER AND DELAMINATED. FABRICATED NEW FLOOR PANEL 231PG IAW DWG SRZ-25-005 REV N AND GMM 07-0-1000.
